m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2024

Serotonin syndrome presenting as acute dizziness with supine hypertension and orthostatic hypotension.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Prakash Sanjay, Gupta Ravisha, Raval Maitree M, Tibrewal Charu

Аннотация

Serotonin syndrome (SS) is a drug-induced clinical syndrome characterised by a combination of cognitive, neuromuscular and autonomic dysfunctions. The symptoms may include mild non-specific symptoms such as tremors and diarrhoea to coma and sudden death. Herein, we describe a case of SS in which acute dizziness was associated with supine hypertension and orthostatic hypotension. A man in his mid-30s had a 10-month history of anxiety, depression and chronic tension-type headache. He had been on amitriptyline (25 mg daily) and sertraline (50 mg daily). Increment of sertraline (75 mg daily) and amitriptyline (75 mg daily) and the addition of tramadol led to the development of acute severe dizziness. Physical examinations demonstrate supine hypertension and orthostatic hypotension. He also met the diagnostic criteria of SS. The administration of cyproheptadine provided a complete response to dizziness, supine hypertension, orthostatic hypotension and other clinical features of SS.

Предметные рубрики MeSH